# SDR 97ZZZM1101

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862PA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7PF
- Condition: Failed
- Location: Fwd Cargo
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

MIA - FLT 22 - DURING TAXI TO RUNWAY THE MID COMPT SMOKE LIGHT ILLUMINATED ALONG WITH MWP SMOKE LIGHT.  DISCHARGED BOTH CARGO FIRE BOTTLES.  EMERG EQUIP CALLED OUT.  NO EVIDENCE OF SMOKE IN MID CARGO COMPT.  SMOKE DETECTOR GROUND OPS CHECKED GOOD.  VERIFIED NR 1 AND TWO CARGO COMPT FIRE BOTTLES BLOWN, REPLACED BOTH BOTTLES.  UPON TROUBLESHOOTING  FOUND THE FWD CARGO AFT SMOKE DTECTOR INOP, PLACARDED FWD CARGO AFT SMOKE DETECTOR INOP IAW WITH THE MEL OCT 1, 1997.  REPLACED FWD CARGO AFT SMOKE DETECTOR IAW AMM 26-14-00.  OPS CHECK NORMAL, CLEARED DMI, REMOVED PLACARD.  A/C RETURNED TO SERVICE. (M)
